Journal of Mathematics of Kyoto University

Protective modules over polynomial rings over division rings

S. Parimala and R. Sridharan

Full-text: Open access

Article information

Source
J. Math. Kyoto Univ., Volume 15, Number 1 (1975), 129-148.

Dates
First available in Project Euclid: 17 August 2009

Permanent link to this document
https://projecteuclid.org/euclid.kjm/1250523121

Digital Object Identifier
doi:10.1215/kjm/1250523121

Mathematical Reviews number (MathSciNet)
MR376760

Zentralblatt MATH identifier
0309.16018

Citation

Parimala, S.; Sridharan, R. Protective modules over polynomial rings over division rings. J. Math. Kyoto Univ. 15 (1975), no. 1, 129--148. doi:10.1215/kjm/1250523121. https://projecteuclid.org/euclid.kjm/1250523121


Export citation